# SDR 201712243443

- Difficulty date: December 24, 2017
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757
- Aircraft serial: 26701
- Aircraft time: 70,063 hours, 25,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS HIT BY GROUND VEHICLE DURING LOADING REPAIR CURRENTLY IN PROGRESS REQUIRING SHEET METAL FABRICATION
AND ENGINEERING SUPPORT. SDR SUBMITTED TO DOCUMENT MAJOR REPAIR.
